# SDR SWIA2025011400008

- Difficulty date: January 8, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N252SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000612
- Aircraft time: 19,955 hours, 14,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA96223-ETD 2025-170-000104 RA96186-ETD2025 MXCODEID106942-PR - RAMP REPORTS POSSIBLE DENT FORWARD PAX DOOR. FOUND TO BE OUT OF LIMITS PER SRM 53-10-01/AD02. COMPLIED WITH ETD2025-170-000104. DETAILED VISUAL INSPECTION COMPLIED WITH PER ETD. NO SHARP EDGES, OIL CANNING OR CREASES. NO MISSING SHEARED OR PULLED FASTENERS. ALLOWABLE DAMAGE REPORT M-257 COMPLIED WITH AND PUT IN FLIGHT CAN. PER ETD 2025-170-000104 PERFORM PERMANT REPAIR  OF TWO DENTS AFT OF OPERATED BY SKYWEST PLACARD FWD LH FUSELAGE WITH IN 50 FC.,   PERFORMED PERMANENT REPAIR TO DENT AT LH FWD FUSELAGE BETWEEN STRINGERS 15L-17L AND FRAME 11 IN REFERENCE TO SRM 53-10-01/REPAIR 15P. REINSPECT EVERY 20,667 FLIGHT CYCLES OR 27,487 FLIGHT HOURS, WHICHEVER OCCURS FIRST USING LOW FREQUENCY EDDY CURRENT PER SRM 53-10-01/REPAIR 15P, TABLE 202. SEE CP 29459315 FOR PRESSURIZTAION/LEAK CHECK.
